RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 5, Pages 31–52 (Mi msb1356)  

This article is cited in 4 scientific papers (total in 4 papers)

Steinberg conformal algebras

A. V. Mikhaleva, I. A. Pinchukb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow State Region University

Abstract: A Steinberg conformal algebra is defined as an abstract algebra by a system of generators and relations between the generators. It is proved that a Steinberg conformal algebra is the universal central extension of the corresponding conformal Lie algebra; the kernel of this extension is calculated.

DOI: https://doi.org/10.4213/sm1356

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:5, 649–671

Bibliographic databases:

UDC: 512.554
MSC: Primary 17B68; Secondary 17B55
Received: 31.07.2003

Citation: A. V. Mikhalev, I. A. Pinchuk, “Steinberg conformal algebras”, Mat. Sb., 196:5 (2005), 31–52; Sb. Math., 196:5 (2005), 649–671

Citation in format AMSBIB
\Bibitem{MikPin05}
\by A.~V.~Mikhalev, I.~A.~Pinchuk
\paper Steinberg conformal algebras
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 5
\pages 31--52
\mathnet{http://mi.mathnet.ru/msb1356}
\crossref{https://doi.org/10.4213/sm1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154781}
\zmath{https://zbmath.org/?q=an:1096.17008}
\elib{https://elibrary.ru/item.asp?id=9135690}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 5
\pages 649--671
\crossref{https://doi.org/10.1070/SM2005v196n05ABEH000895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232539400002}
\elib{https://elibrary.ru/item.asp?id=18237673}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27344458026}


Linking options:
  • http://mi.mathnet.ru/eng/msb1356
  • https://doi.org/10.4213/sm1356
  • http://mi.mathnet.ru/eng/msb/v196/i5/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhalev, I. A. Pinchuk, “Steinberg unitary Lie conformal algebras”, J. Math. Sci., 142:2 (2007), 1954–1968  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. V. Mikhalev, I. A. Pinchuk, “Steinberg conformal superalgebras”, J. Math. Sci., 152:2 (2008), 268–273  mathnet  crossref  mathscinet  zmath  elib  elib
    3. A. V. Mikhalev, I. A. Pinchuk, “Lifting of automorphisms and derivations of conformal Lie superalgebras to their central extensions”, J. Math. Sci. (N. Y.), 143:4 (2007), 3333–3341  mathnet  crossref  mathscinet  elib
    4. Mikhalev A.V., Pinchuk I.A., “Universalnye tsentralnye rasshireniya konformnykh algebr Li, chast 2: supersluchai”, Vestn. Mosk. un-ta. Ser. 1: Matem. Mekh., 2010, no. 1, 36–41  mathnet  mathscinet  zmath  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:311
    Full text:108
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020